# SDR CALA0700510

- Difficulty date: September 4, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 62,513 hours, 32,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 INCH CRACK IN LOWER SECTION OF LEFT FRAME INNER CHORD AT STA 616, S17L TO S18L.  THE FRAME CHORD WAS REPAIRED IAW ECRA 5311-01158.
